# SDR CA140610006

- Difficulty date: June 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: CC670900402
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INBD SPOILER MESSAGE, REPEAT, DECLARED EMERGENCY.
